# SDR 2007FA0000914

- Difficulty date: October 3, 2007
- Submitted: October 17, 2007
- Operation: General aviation
- Aircraft: N480M
- Make and model: Beech 400A
- Aircraft serial: RK6
- Aircraft time: 5,803 hours
- Engine: Pwa JT15D5
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Condition: Loose
- Location: Horizontal Stab
- Component: Horizontal Stab
- Component part number: 45A21002241
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AN A-D INSPECTION FOUND 8 LOOSE RIVETS IN THE FORWARD RIVET LINE OF THE ATTACHMENT PIVOT FITTING PN 45A21183-11 ON THE BOTTOM OF THE HORIZONTAL STABILIZER.  IT IS SUSPECTED THAT THE LOOSE RIVETS WERE CAUSED BY FATIGUE AND AGE.  RECOMMEND INSPECTING AREA THOROUGHLY AT EACH INSPECTION.  RECOMMEND CONTACTING MFG FOR REPAIR OPTIONS.  THIS IS THE 3RD AIRCRAFT IN A ROW THAT THESE SAME RIVETS HAVE BEEN LOOSE OR MISSING.  (K)
